# SDR DXTA2024081900253

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 9,121 hours, 7,157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 307QC
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER GETTING CLEARANCE TO TAXI, WE BOTH CHECK OUR BRAKES AND SEEM TO OPERATE. ABOUT 20 SECONDS LATER WE RECEIVED THE BKF FAIL YELLOW CAS. WE LOST THE BRAKES AND WE UTILIZED THE EMERGENCY BRAKE TO STOP THE AIRPLANE ON TAXIWAY. CORRECTIVE ACTION: REMOVED BRAKE CONTROL MODULE P/N DAP00101-02 S/N 307QC DUE TO BRAKE FAIL YELLOW CAS AND INSTALLED REPAIRED BRAKE CONTROL MODULE IAW EMB505 AMM 32-41-07. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
